# SDR USAA960099

- Difficulty date: January 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N346US
- Make and model: Boeing 737301
- Aircraft serial: 23515
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Misinstalled
- Location: Fs 1006-1016
- Part time: 25,889 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - INSPECTION VISUALLY FOUND AN 8 INCH BY 8 INCH EXTERNAL DOUBLER WITH BLIND FASTENERS, LOCATED AT FS 1006 TO 1016 BETWEEN STRINGER 23R THROUGH STRINGER 25R.  REINSTALLED WITH SOLID RIVETS AS USAIR EA NR 40533.  (M)
